# SDR QXEA2013020100239

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT NACELLE INTERCOSTAL HAS CORROSION AT STA XN305 BELOW HEAT SHIELD.  REMOVED INTERCOSTAL IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  MATCH DRILLED NEW INTERCOSTAL IAW SRM 51-40-07-02-01.  INSTALLED NEW INTERCOSTAL IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
